Enumerating graded ideals in graded rings associated to free nilpotent Lie rings

Lee S, Voll C (2018)
Mathematische Zeitschrift 290(3-4): 1249-1276.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Lee, Seungjai; Voll, ChristopherUniBi
Abstract / Bemerkung
We compute the zeta functions enumerating graded ideals in the graded Lie rings associated with the free d-generator Lie rings f(c,d) of nilpotency class c for all c <= 2 and for (c, d) is an element of{( 3, 3), ( 3, 2), ( 4, 2)}. We apply our computations to obtain information about p-adic, reduced, and topological zeta functions, in particular pertaining to their degrees and some special values.
Stichworte
Graded ideal zeta functions; Free nilpotent Lie rings; Local functional; equations
Erscheinungsjahr
2018
Zeitschriftentitel
Mathematische Zeitschrift
Band
290
Ausgabe
3-4
Seite(n)
1249-1276
ISSN
0025-5874
eISSN
1432-1823
Page URI
https://pub.uni-bielefeld.de/record/2931483

Zitieren

Lee S, Voll C. Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift. 2018;290(3-4):1249-1276.
Lee, S., & Voll, C. (2018). Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift, 290(3-4), 1249-1276. doi:10.1007/s00209-018-2062-9
Lee, S., and Voll, C. (2018). Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift 290, 1249-1276.
Lee, S., & Voll, C., 2018. Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift, 290(3-4), p 1249-1276.
S. Lee and C. Voll, “Enumerating graded ideals in graded rings associated to free nilpotent Lie rings”, Mathematische Zeitschrift, vol. 290, 2018, pp. 1249-1276.
Lee, S., Voll, C.: Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift. 290, 1249-1276 (2018).
Lee, Seungjai, and Voll, Christopher. “Enumerating graded ideals in graded rings associated to free nilpotent Lie rings”. Mathematische Zeitschrift 290.3-4 (2018): 1249-1276.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar